# SDR COZA20130908032

- Difficulty date: September 8, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 26,173 hours, 16,443 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7062
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING LT ENGINE START, LT "START VALVE OPEN" LIGHT REMAINED ILLUMINATED AFTER ENGINE START SWITCH WAS TURNED OFF.  TROUBLESHOOTING IAW THE FAULT ISOLATION MANUAL, DETERMINED THE START VALVE HAD FAILED.  REPLACED LT ENGINE START VALVE AND OPS CHECK NORMAL.
